4 yr old about to go on tablets. Side effects?

Posted Mon 25 Nov 2019 10.34pm by JC83

Hi all, my 4 year old daughter has suffered from very aggressive psoriasis for just over a year. We have been prescribed all sorts of creams from hydromol/betnovate to enstillar/dovobet/elocon etc. Nothing has ever cleared it up and it has gradually spread now covering around 80/90% of her body in raised red lesions and it's so tough watching her suffer.

She has just finished 3 months of uvb phototherapy treatment as she has had the maximum 40 treatments and it isn't much different now to when we started to be honest.

We have been advised by the dermatologist to consider alcetretin or cyclosporin. I've read a few different things about the side effects which are a concern. Mainly as I worry she is too young to understand or communicate any side effects she may have.

I'm wondering if anyone has had any experience of children being prescribed these medications and if there were any side effects and how they dealt with them?

I'm also going to try the blueberry thing that seems to have worked so well for others!

Any advice would be gratefully received.

Thanks.

Joe.

To take part, sign in or register with us

The Psoriasis Association is the UK's leading national charity and membership organisation for people affected by psoriasis – patients, families, carers and health professionals Read More >

Get in touch

The Psoriasis Association Dick Coles House 2 Queensbridge Northampton NN4 7BF

Email: mail@psoriasis-association.org.uk

Tel :
01604 251 620
WhatsApp :
07387716439
Registered with Fundraising Regulator -

© The Psoriasis Association Charitable Incorporated Organisation Number: 1180666 Scotland: SC049563 Privacy PolicyCookies

Site by Spoken Image | glitterfish

We use cookies to help us provide you with a better service, but do not track anything that can be used to personally identify you.

If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.